MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) ATLANTIS ABUTMENT ZR 30; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) ATLANTIS ABUTMENT ZR 30; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35515
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that atlantis abutment zr 30 fractured.The fragment couldn't be removed, that leaded to implant explantation.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
ATLANTIS ABUTMENT ZR 30
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21970582
Report Number9612468-2025-00704
Device Sequence Number8160721
Product Code NHA
UDI-Device Identifier07392532177262
UDI-Public07392532177262
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number35515
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SENT IMPLANT (B)(6), REQUESTED (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown